English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Rankin-Selberg without unfolding and bounds for spherical Fourier coefficients of Maass forms

Reznikov, A. (2008). Rankin-Selberg without unfolding and bounds for spherical Fourier coefficients of Maass forms. Journal of the American Mathematical Society, 21(2), 439-477. doi:S 0894-0347(07)00581-4.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Reznikov, Andre1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 334046
DOI: S 0894-0347(07)00581-4
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the American Mathematical Society
  Alternative Title : J. Amer. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 21 (2) Sequence Number: - Start / End Page: 439 - 477 Identifier: -